Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the ergodic theorem without assumption of positivity

Author: R. V. Chacon
Journal: Bull. Amer. Math. Soc. 67 (1961), 186-190
MathSciNet review: 0123196
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beck and J. T. Schwartz, A vector valued random ergodic theorem, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1049-1059. MR 98162
  • 2. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. vol. 4 (1960) pp. 153-160. MR 110954
  • 3. N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Math. Mech. vol. 5 (1956) pp. 129-178. MR 77090
  • 4. E. Hopf, The general temporally discrete Markoff process, J. Math. Mech. vol. 3 (1954) pp. 13-45. MR 60181
  • 5. J. T. Schwartz, Another proof of E. Hopf's ergodic lemma, Comm. Pure Appl. Math. vol. 12 (1959) pp. 399-401. MR 117542

Additional Information


American Mathematical Society